# SDR IPXA2025091892090

- Difficulty date: September 9, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,473 hours, 21,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE AT APU INLET AREA, STA 1787.45-1825, STR 6R, AFT LOWER ANGLE DELAMINATED.   INSTALLED NEW AFT LOWER ANGLE IAW SRM 51-40-02-0G.
